# SDR CA960826017

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hp Fuel Filter
- Part number: 5905587
- Condition: Partly Blocked
- Location: #2 Engine
- Part time: 81 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE #2 ENGINE FUEL FILTER BY-PASS CAUTION LIGHT ILLUMINATED. THE AIRCRAFT CONTINUED TO DESTINATION WITHOUT INCIDENT. POST FLIGHT INVESTIGATION REVEALED SOME MINOR CONTAMINATION OF THE #2 ENGINE HIGH PRESSURE FUEL PUMP FILTER. FILTER ELEMENT REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE SUBMITER STATES THAT THIS OCCURRENCE IS FREQUENT AND IS THE SUBJECT OF ANALYSIS WITH THE OPERATORS RELIABILITY DEPARTMENT AND PRATT & WHITNEY. THERE ARE 13 SIMILAR OCCURRENCES ON THE SDR DATA BASE.
